# SDR SWAA2023061248061

- Difficulty date: May 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 19,326 hours, 9,563 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG # 1 FORWARD THUMBNAIL PANEL # 431AT WITH CRACKED I/B AND O/B EDGE METAL FINGER SEALS<[01] REMOVED AND REPLACED ENG #1 FORWARD THUMBNAIL PANEL # 432AT IN REF WITH SRM 51-40-02;[02] REMOVED AND REPLACED ENG #1 FORWARD THUMBNAIL PANEL # 432AT I/B AND O/B METAL FINGER SEALS IN REF WITH SRM 51-40-02;[03] VERIFIED STEP 2; AKNOWLEDGED STEP 1
